# SDR AU960956

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 2561 · Life Jacket
- Part: Cylinder
- Part number: 9409871940986
- Condition: Loose
- Location: Emergency Equip
- Component: Dunlop, LIFEJACKET
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFE JACKET CO2 INFLATION BOTTLES UNSCREWED FROM FIRING MECHANISM- LIFE JACKET SERIAL NUMBERS 9409871 AND 9409866 - ANTI-TAMPERING INDICATORS WERE STILL IN PLACE
